# SDR HEEA079627

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,268 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 412050015109
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE CRACKED AT FORWARD ATTACHMENT CUFF.
